# SDR DXTA200803213

- Difficulty date: August 3, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON A VISUAL APPROACH SELECTED GEAR DOWN AND GOT ONLY TWO GREEN INDICATORS.  (S)
